# SDR AMWA89064BC

- Difficulty date: December 13, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 20,001 hours, 30,635 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED FROM AFTER START TO AFTER TAKEOFF, WHEN CHARGE RATE DECREASED BELOW 7A, MASTER CAUTION FLASHERS W/N REMAIN EXTINGUISHED-TRIPPED MULTIPLE TIMES. MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY DURING TROUBLESHOOTING ON GROUND.
